MAUDE Adverse Event Report: K-C AFC MANUFACTURING, S. DE R.L. DE C.V POISE IMPRESSA : PESSARY, VAGINAL : HHW

K-C AFC MANUFACTURING, S. DE R.L. DE C.V POISE IMPRESSA : PESSARY, VAGINAL : HHW
Model Number PESSARY
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of sample evidence is consistent with the reported complaint; however, the defect cannot be traced to kc.Records show the lot was produced according to the specification and met the acceptance criteria for product release.No insertion tube defects or petal damage was observed during the routine inspections for the lot.
 
Event or Problem Description
Report 1 of 3.Consumer reported that with an unspecified number of pessaries, she noticed the pessary applicator petals were open before use.With some of these pessaries she proceeded to use them and sometimes it caused pain as she inserted it into her vaginal cavity.She did not seek medical attention and she did not experience any adverse health effects.

Brand Name
POISE IMPRESSA : PESSARY, VAGINAL : HHW
Common Device Name
PESSARY, VAGINAL
Manufacturer (Section D)
K-C AFC MANUFACTURING, S. DE R.L. DE C.V
calzada industrial de las maquiladoras #87
nuevo nogales
nogales, sonora mexico 84094
MX  84094
Manufacturer (Section G)
K-C AFC MANUFACTURING, S. DE R.L. DE C.V
calzada industrial de las maquiladoras #87
nuevo nogales
nogales, sonora mexico 84094
MX   84094
Manufacturer Contact
emily arnould, rn bsn
2100 winchester rd
neenah, WI 54956
9207213128
MDR Report Key21147487
Report Number3011109575-2025-00004
Device Sequence Number13070557
Product Code HHW
UDI-Device Identifier00036000496208
UDI-Public(01)00036000496208(17)280201(10)NN412971A
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K131198
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPESSARY
Device Lot NumberNN412971A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/26/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2024
Initial Report FDA Received Date01/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale